| Model Number |
5709935P2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Malfunction
Event or Problem Description
A 60-year-old female patient had osteolysis present so converted to 3 level fusion with plate.
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.